# SDR DL73S040377

- Difficulty date: April 27, 2004
- Submitted: April 30, 2004
- Operation: Air carrier
- Aircraft: N244WA
- Make and model: Boeing 737247
- Aircraft serial: 23518
- Aircraft time: 48,022 hours, 35,619 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 654576621
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCRIBE MARKS WERE NOTED IN THE LOWER SKIN OF THE S10L LAP JOINT BETWEEN BS 360 AND 540.  DAMAGE WAS REMOVED AND REPAIRED IAW ERA 090052-14.
